# SDR USAA2011060800026

- Difficulty date: May 24, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK IN LEFT WING LOWER CHORD AT WS 135, S2.  REPAIRED LEFT WING LOWER CHORD AT WS 135, S2 IAW EA 102993, EA 102993 & TYPICAL REPAIR 737-5712-10-0304.
